# SDR IPXA2019091846967

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 27,886 hours, 17,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 14N536145
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG MAIN CARGO COMPARTMENT, FLOOR PANEL 252XUF DAMAGED. FABBED PANEL 252XUF FROM 5024N400001SS-G, BATCH # 3489461 PER SREO B757-5320-9692-K.
